MAUDE Adverse Event Report: Nova Biomedical Corporation Statstrip; Glucose monitoring system IVD, point-of-care

Nova Biomedical Corporation Statstrip; Glucose monitoring system IVD, point-of-care
Model Number 2.0
Medical Device Problem Code Computer Software Problem (1112)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/20/2026
Type of Reportable Event Malfunction
Event or Problem Description
The consumer reported patient results transmitted to another chart.
 
Additional Manufacturer Narrative
This incident was initially determined to be non-reportable.However, a report is being submitted at the direction of the fda.No allegations of patient mistreatment were reported.Although the customer did not explicitly identify patient harm, the reported issue could potentially result in delayed or inappropriate treatment.This complaint is currently under formal investigation by nova biomedical.Field safety notice 02-26ng was issued to notify affected customers of the issue.A supplemental report will be submitted upon completion of the investigation.

Brand Name
Statstrip
Common Device Name
Glucose monitoring system IVD, point-of-care
Manufacturer (Section D)
Nova Biomedical Corporation
200 prospect street
waltham MA 02454
Manufacturer (Section G)
Nova Biomedical Corporation
165 lexington rd
billerica MA 01821
Manufacturer Contact
lyra rem
39 manning rd
billerica, MA 01821
+1(978)439-3682
MDR Report Key50867189
Report Number1219029-2026-00060
Device Sequence Number18486781
Product Code PZI
UDI-Device Identifier00385480636858
UDI-Public(01)00385480636858(11)251230
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K232075
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Remedial Action Recall
Type of Report Initial
Report Date (Section B) 09/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2.0
Device Catalogue Number63685
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/20/2026
Initial Report FDA Received Date09/23/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/30/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-3128-2026 thru Z-3132-
Patient Sequence Number1
Patient SexUnknown